On the Ramification Breaks

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)2267-2279
Number of pages13
JournalCommunications in Algebra
Volume19
Issue number8
DOIs
StatePublished - Jan 1 1991

Fingerprint

Ramification

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Helou, Charles. / On the Ramification Breaks. In: Communications in Algebra. 1991 ; Vol. 19, No. 8. pp. 2267-2279.
@article{b128dea1b399473a857d08ec89788722,
title = "On the Ramification Breaks",
author = "Charles Helou",
year = "1991",
month = "1",
day = "1",
doi = "10.1080/00927879108824258",
language = "English (US)",
volume = "19",
pages = "2267--2279",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "8",

}

On the Ramification Breaks. / Helou, Charles.

In: Communications in Algebra, Vol. 19, No. 8, 01.01.1991, p. 2267-2279.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the Ramification Breaks

AU - Helou, Charles

PY - 1991/1/1

Y1 - 1991/1/1

UR - http://www.scopus.com/inward/record.url?scp=84892531814&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84892531814&partnerID=8YFLogxK

U2 - 10.1080/00927879108824258

DO - 10.1080/00927879108824258

M3 - Article

AN - SCOPUS:84892531814

VL - 19

SP - 2267

EP - 2279

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 8

ER -